Partial dependencies in relational databases and their realization

Demetrovics, János and Katona, GOH and Miklós, D. (1992) Partial dependencies in relational databases and their realization. DISCRETE APPLIED MATHEMATICS, 40 (2). pp. 127-138.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/141

Update Item Update Item